# SDR SIMA20120531003

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 26,377 hours, 22,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 14534984403
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE MAIN DOOR EMERGENCY LIGHT COVER PANEL HAS DIME SIZE HOLE NEXT TO LIGHT ASSEMBLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT COVER PANEL PER EMB 140 AMM 25-23-04.  EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD PER EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
